# SDR DXTA2013052005399

- Difficulty date: May 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 5,595 hours, 3,772 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 2724128714
- Part serial: 8BB277A
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 5,595 hours, 3,772 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LEVELING OFF AT FL 450, COCKPIT FILLED WITH HAZE AND A BURNED RUBBER ODOR, APU WAS OFF.  IT QUICKLY DISIPATED AND NEVER RUTURNED.  CABIN AREA WAS NORMAL.  R & R THE COCKPIT TEMP CONTROL VALVE WITH AN O/H UNIT IAW MM 21-22-05.  OPS AND LEAK CHECKED GOOD.
